# SDR ASOA2013122009670

- Difficulty date: December 18, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 31,181 hours, 28,020 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Sealant
- Condition: Missing
- Location: Wng-Bdy Fairing
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT FL280 AND 280 IAS, ACFT STARTED TO FLUTTER LIKE DRIVING ON A DIRT ROAD.  NO ACFT CONTROL LOST AT ANYTIME.  SLOWED ACFT AND IT STOPPED MOMENTARILY THEN STARTED AGAIN. SLOWED TO ABOUT 240 ICAS,  DIVERTED, EMERGENCY DECLARED.  INSPECTED ACFT AND FOUND THAT THE RT SIDE WING TO FUSELAGE FAIRING WAS UNSEALED IN SEVERAL PLACES. APPLIED SEALANT TO FAIRING IAW SRM 51-14-06.
